Can you overdose on oxycodone
Asked: 2018-01-18 07:02:27
Answered: 2018-02-14 22:43:42
If you take a large amount of it, yes you can overdose on oxycodone, and it can be very dangerous so call an ambulance immediately. The signs you need to look for are extreme stomach pain, vomiting, losing consciousness and pinpoint pupils. Get help immediately.
Answered: 2018-02-17 00:07:06
Just because its a prescription drug doesnt mean its safe, prescription drug overdoses kill so many people in the US right now. If youve taken too much Oxy or Percocet or anything like that, then you can definitely overdose and you need to get to hospital straight away.
Answered: 2018-01-18 11:32:46
To sum this up for you, if you can overdose of heroin you can in every respect overdose on oxycodone. Will be sending prayers your way.
Answered: 2018-02-11 13:18:36
Yes, unfortunately you can overdose on oxycodone, there have been thousands of deaths this way. The majority of these have been accidental, people crushing it up and injecting it or taking more and more to get the same effect. The longer you use it, the more at risk of an overdose you are, as your tolerance builds. Get help by contacting a rehab facility and find out about your options and how to get off it. Its not easy but it beats an overdose.
Answered: 2018-01-18 17:07:06
An all of the sudden overdose on oxycodone might happen to you if you keep going at the pace your at. If you are too afraid to admit that you are seeking options of help thats okay, if not thats okay to, but if you are you can find rehabs to help with your addiction.
Answered: 2018-01-27 07:50:39